Inequalities for mixed integer programs with structure
Fred Glover and
David Sommer
Naval Research Logistics Quarterly, 1976, vol. 23, issue 4, 603-609
Abstract:
Mixed integer programming problems arising in practice often contain special structures such as imbedded networks and multiple choice constraints. Easily derived inequalities are given that can be used to reduce the range of admissible solutions for such problems.
Date: 1976
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800230404
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:23:y:1976:i:4:p:603-609
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().